# SDR 08FDEA04554

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821849
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 440 STR 10L NOT IAW SRM.  REMOVED PREVIOUS REPAIR AND CUTOUT DAMAGED AREA DIMS 12" BY 9" IAW WITH EA 7-5330-126855 HFEC INSPECTED EDGE OF CUTOUT AND .040 INSURANCE CUT AND EXISTING HOLES FREE OF CRACK INDICATIONS IAW NDTM 51-00-00.  FABRICATED DOUBLER REPAIR, TRIPLER,  FILLER, & 3 EACH SHIMS.  INSTALLED REPAIR PARTS IAW EA 7-5330-126885.
